# SDR MUIA20170215001

- Difficulty date: February 15, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N1258B
- Make and model: Cessna 208B
- Aircraft serial: 208B1258
- Aircraft time: 12,995 hours, 11,618 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORTED LOSS OF BRAKING DURING TAXI INTO THE GATE. AIRCRAFT WAS TOWED TO THE GATE. HAD CONTRACT MAINTENANCE PERFORM VISUAL INSPECTION OF SYSTEM WITH NO LEAKAGE OR OBVIOUS DEFECTS. CONTRACT MAINTENANCE PERFORMED BLEEDING OF BRAKE SYSTEM AND PERFORMED OPERATIONAL CHECK WITH CREW WITH SATISFACTORY RESULTS. NO REPORTED ISSUES WITH BRAKES REPORTED PRIOR TO OR SINCE THIS INCIDENT.
